BibTeX record journals/ijcga/LingasWZ12

download as .bib file

@article{DBLP:journals/ijcga/LingasWZ12,
  author    = {Andrzej Lingas and
               Agnieszka Wasylewicz and
               Pawel Zylinski},
  title     = {Linear-Time 3-Approximation Algorithm for the R-Star Covering Problem},
  journal   = {Int. J. Comput. Geometry Appl.},
  volume    = {22},
  number    = {2},
  pages     = {103--142},
  year      = {2012},
  url       = {https://doi.org/10.1142/S021819591250001X},
  doi       = {10.1142/S021819591250001X},
  timestamp = {Sat, 27 May 2017 14:24:52 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcga/LingasWZ12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier